# SDR CALA2021011500043

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 63,037 hours, 21,391 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 6329456
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AUTO FAIL LT FL320 ALTN COULD NOT CONTROL CABIN EMERGENCY DESCENT CREW STATES AUTO FAIL LIGHT CAME ON SWITCHED TO ALTERNATE, NO RESPONSE FROM VALVE SWITCHED TO MANUAL.  MAINT CABIN PRESS CONT FAULT CONTROLLER LRU FAIL DISPLAYED ON CONTROLLER 1 AND 2, FAULT CODE 059.  FIM TASK 21-810-824 REPLACED CABIN PRESSURE CONTROLLERS 1 AND 2, AMM 21-31-01.  PRESSURIZATION SYSTEM GROUND TEST, 21-31-00-700-802 IS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1990425 SN OFF 0632 TT 1990054 SN OFF 9456 CONTROLLER, CAB OFF 29-2131-9-0003 0632 ON 29-2131-9-0003 9021 CONTROLLER, CAB  OFF 29-2131-9-0003 9456 ON 29-2131-9-0003 2028.
